MAUDE Adverse Event Report: ABBOTT BINAXNOW COVID-19 AG CARD HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM

ABBOTT BINAXNOW COVID-19 AG CARD HOME TEST; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Model Number BINAXNOW COVID-19 AG CARD HOME T
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
Abbott "binaxnow covid-19 ag card home test", lot 1413200, delivered with empty reagent bottle: "covid-19ag card extraction reagent", lot#: g0126470 / exp.10/01/2021.Test kit failed to perform desired test due to empty reagent bottle.Emed was proctoring the test and witnessed the failure.Matter reported to abbott: case (b)(6) matter reported to emed: ticket number: (b)(6), requested replacement kit, but none has been delivered nor scheduled.Kit failed to perform test.Fda safety report id# (b)(4).

Brand Name
BINAXNOW COVID-19 AG CARD HOME TEST
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM
Manufacturer (Section D)
ABBOTT
MDR Report Key13141613
Report NumberMW5106394
Device Sequence Number19710617
Product Code QKP
UDI-Device Identifier00811877011330
UDI-Public(01)00811877011330
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2021
Device Model NumberBINAXNOW COVID-19 AG CARD HOME T
Device Catalogue NumberBINAXNOW COVID-19 AG CARD HOME
Device Lot Number141320
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/30/2021
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight91 KG
Patient RaceWhite